# SDR SWIA200719096

- Difficulty date: September 25, 2007
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N912EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7728
- Aircraft time: 13,451 hours, 10,971 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 621 LEFT OUTBOARD FRAME IS CRACKED, FOUND AT C-CHECK.  REPLACED DAMAGED AREA OF FLOOR SUPPORT ANGLE AT STA 621.00 PER CRJ200 REO 601R-53-61-117 REV C.
